# SDR COEA2016031228911

- Difficulty date: March 12, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 37,507 hours, 45,070 cycles
- System (JASC): 5751 · Ailerons
- Part: Support
- Part number: S2711003100200
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MINOR REPAIR:  LT AILERON TRIM BEAR CLAW, BELLCRANK, HAS LEVEL 2 CORROSION AND PLAY AT TRIM ACTUATOR ATTACH POINT.  REPLACED SUPPORT WITH OEM PART.
